# SDR AALA20100206TUL01

- Difficulty date: February 5, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 29,113 hours, 13,585 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Shutoff Valve
- Part number: 320115
- Condition: Sticking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

EWR - CREW REPORTED RIGHT ENGINE OIL TEMPERATURE HIGH.  EMERGENCY DECLARED RETURNED EWR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE FUEL HEAT SHUTOFF VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
